# SDR DALA2024112511181

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 74,938 hours, 28,315 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Fire
- Location: Pax Item
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 3744 -SMK/FME- DURING DEPLANING IN MEX, PASSENGER ITEM AT ROW 21 CAUGHT FIRE. CORRECTIVE ACTION: CARPET @ ROW 21 PLACED ON NEF AND SUBSEQUENTLY REPLACED. NO OTHER DAMAGE NOTED.
